MathSciNet Relay Station
MathSciNet bibliographic data
MR1361638 (96m:22041) 22E65 (17B67 22E67)
Chen, Yu On representations of affine Kac-Moody groups and related loop groups. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3733–3743.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement